Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A formal expansion procedure for the solitary wave problem


Author: Bernard Epstein
Journal: Quart. Appl. Math. 32 (1974), 89-95
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/443556
MathSciNet review: 443556
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs and D. H. Hyers, The existence of solitary waves, Comm. Pure Appl. Math. 7, 517-550 (1954) MR 0065317

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/443556
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society